# SDR CALA2025082608142

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 79,608 hours, 29,712 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT, CREW NOTICED FUEL BURN WAS NOT MATCHING INDICATED IN FLT PLAN REPORTS EXCESSIVE FUEL BURN AT CHECK POINTS. CONSISTENTLY 1K LBS DIFFERENCE IN ACTUAL FUEL BURNED VS WHAT FLT PLANNED HAD AT ALL CHECK POINTS IAW THEIR FLIGHT PLAN WAS SUPPOSED TO LAND WITH 9.7K LBS & LANDED WITH 8.8K LBS INITAL EVALUATION FROM FIM 27-31 TASK 801.  NOTHING BINDING. VISUALLY CHECKED CONTROL COLUMN TO ELEV ALL ACCESS AREAS, NO DEFECTS NOTED. CONTROL COLUMN MOVES FREELY DOES NOT BIND. PERFORMED CONTROL COLUMN POWER FORCE TEST FROM FIM 27-31 TASK 801 & AMM 27-31-00-700-809. CONTROL COLUMN POWER FORCE TEST RESULTS : UNPRESSURIZED FORCE - FORCE AFT AT FT 19LBS , FORCE FWD AT 27 FT LBS , BOTH WITHIN LIMITS. WITH HYDRAULICS PRESSURIZED -  ELEVATOR UP - AT 20 LBS , 2INCHES ; AT 25 LBS , 5.10 INCHES ; AT 35 LBS , ...
